Affordable Access

Publisher Website

Shape classification of (projectivem-space)-like continua

Authors
Journal
General Topology and its Applications
0016-660X
Publisher
Elsevier
Publication Date
Volume
3
Issue
2
Identifiers
DOI: 10.1016/0016-660x(73)90012-3
Disciplines
  • Mathematics

Abstract

Abstract The Mardešić-Segal approach to shape classification of M-like continua ( M a compact metric ANR) is reformulated in an algebraic setting. A functor Sh from the category of semigroups to the category of sets is defined which, when applied to [ M, M], the semigroup of homotopy classes maps of M into itself, yields the shape classification of M-like continua. The shape classification of all (real projective m-space)-like continua is completely solved.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

The shape classification of Torus-like and (n-sphe...

on General Topology and its Appli... Jan 01, 1974

EmbeddingT n-like continua in Euclidean space

on Topology and its Applications Jan 01, 1985

Torus-like continua which are not self-covering sp...

on Topology and its Applications Jan 01, 2005
More articles like this..